Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 14, NWS Key West, FL

February 6, 2016

NWS Key West, FL issued this small craft advisory at Feb 6, 2016, 4:19 PM EST. It took effect at Feb 6, 2016, 5:00 PM EST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2016, 4:19 PM EST (21:19 UTC)
In effect from
Feb 6, 2016, 5:00 PM EST
Expired
Feb 8, 2016, 4:19 AM EST
In force
35 hr
Issued by
NWS Key West, FL

The text

As transmitted.

446 
WHUS72 KKEY 062119
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
419 PM EST SAT FEB 6 2016

GMZ031>035-042>044-052>055-072>075-070400-
/O.NEW.KKEY.SC.Y.0014.160206T2200Z-160207T1000Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
419 PM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL THE FLORIDA KEYS COASTAL WATERS.

* WINDS...WINDS WILL INCREASE OUT OF THE NORTHWEST TO 20 TO 25 KNOTS
  THIS EVENING AND TONIGHT.

* WAVES/SEAS...SEAS WILL BUILD TO AS HIGH AS 11 FEET ON OUR WESTERN
  GULF WATERS BY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
585 
WHUS72 KKEY 070333
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1033 PM EST SAT FEB 6 2016


GMZ031>035-042>044-052>055-072>075-071000-
/O.CON.KKEY.SC.Y.0014.000000T0000Z-160207T1000Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1033 PM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED NORTH TO NORTHWEST WINDS OF 20 TO 25 KNOTS ARE
  EXPECTED OVERNIGHT AND SUNDAY.

* WAVES/SEAS...SEAS WILL BUILD TO AS HIGH AS 11 FEET ON OUR 
  WESTERN GULF WATERS BY SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

KN
775 
WHUS72 KKEY 070920
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
420 AM EST SUN FEB 7 2016

GMZ031>035-042>044-052>055-072>075-071600-
/O.EXT.KKEY.SC.Y.0014.000000T0000Z-160207T2200Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
420 AM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED NORTHWEST TO NORTH SURFACE WINDS WILL INCREASE TO
  NEAR 25 KNOTS THIS MORNING. 

* WAVES/SEAS...SEAS AS HIGH AS 11 FEET EXPECTED ON THE COASTAL WATERS
  OF THE OFFSHORE GULF OF MEXICO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

&&

$$
BS
378 
WHUS72 KKEY 071537
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1037 AM EST SUN FEB 7 2016

GMZ031>035-042>044-052>055-072>075-072200-
/O.CON.KKEY.SC.Y.0014.000000T0000Z-160207T2200Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1037 AM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS...SUSTAINED NORTHWEST TO NORTH SURFACE WINDS NEAR 25 KNOTS
  THIS MORNING...WILL GRADUALLY RELAX THIS AFTERNOON AND EVENING.

* WAVES/SEAS...SEAS AS HIGH AS 11 FEET EXPECTED ON THE COASTAL 
  WATERS OF THE OFFSHORE GULF OF MEXICO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
431 
WHUS72 KKEY 072127
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
427 PM EST SUN FEB 7 2016

GMZ031>035-042>044-052>055-072>075-080400-
/O.EXT.KKEY.SC.Y.0014.000000T0000Z-160208T0400Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
427 PM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED NORTHWEST TO NORTH SURFACE WINDS NEAR 20 KNOTS
  WILL RELAX TONIGHT INTO TOMORROW.

* WAVES/SEAS...SEAS AS HIGH AS 10 FEET EXPECTED ON THE OFFSHORE GULF
  OF MEXICO WATERS...AND 9 FEET OVER THE WESTERN FLORIDA STRAITS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
994 
WHUS72 KKEY 080337
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1037 PM EST SUN FEB 7 2016


GMZ031>035-042>044-052>055-072>075-081000-
/O.EXT.KKEY.SC.Y.0014.000000T0000Z-160208T1000Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1037 PM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED NORTHWEST TO NORTH SURFACE WINDS NEAR 20 KNOTS
  WILL RELAX OVERNIGHT INTO TOMORROW.

* WAVES/SEAS...SEAS OF 7 FEET EXPECTED OVER THE FLORIDA STRAITS AND
  THE EXTREME SOUTHEAST GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

KN
953 
WHUS72 KKEY 080919
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
419 AM EST MON FEB 8 2016

GMZ031>035-042>044-052>055-072>075-081030-
/O.CAN.KKEY.SC.Y.0014.000000T0000Z-160208T1000Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
419 AM EST MON FEB 8 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...WHICH WAS IN EFFECT FOR ALL KEYS COASTAL WATERS. BE
THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON THE
COASTAL WATERS OF THE ATLANTIC TODAY UNTIL WINDS DECREASE.

$$
BS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 3:36 PM EST, 43 minutes earlier.

Area forecast discussion, Feb 6, 3:36 PM EST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
336 PM EST SAT FEB 6 2016

.DISCUSSION...
CURRENTLY - A SURFACE TROUGH OFF THE FLORIDA ATLANTIC COAST IS
DEVELOPING INTO A LOW CENTERED NORTH OF THE BAHAMAS. AS A
RESULT...WINDS VARY QUITE A BIT ACROSS THE SERVICE AREA...WITH
GENTLE TO MODERATE EAST BREEZES ON OUR EASTERN ZONES...AND MODERATE
NORTHERLIES OVER OUR WESTERN ZONES. LARGE SCALE UPGLIDE THROUGH THE
LOWER LEVELS IS STRENGTHENING AS A POWERFUL SHORTWAVE TROUGH
CONTINUES TO SWING EASTWARD THROUGH THE GULF OF MEXICO. A LARGE AREA
OF LIGHT RAIN CENTERED OVER THE LOWER AND MARQUESAS KEYS CONTINUES TO
EXPAND THIS AFTERNOON. AREAS THAT SAW AN EASTERLY FLOW WERE ABLE TO
GET INTO THE MID 70S...WHILE AREAS THAT BACKED NORTHERLY WERE CAPPED
IN THE LOWER 70S THIS MORNING.

FORECAST - THE SHORTWAVE TROUGH WILL ARC ACROSS FLORIDA TONIGHT...THEN
LIFT OUT NORTHEASTWARD ON SUNDAY...TAKING THE SURFACE LOW WITH IT. IN
THE MEAN TIME...WINDS WILL STRENGTHEN OUT OF THE NORTHWEST TO
NORTH...FLUSHING A COLD FRONT THROUGH THE FLORIDA KEYS. EXPECT
CONTINUES PERIODS OF LIGHT RAIN TONIGHT...PERHAPS INTO EARLY
TOMORROW...DIMINISHING IN WAKE OF THE COLD FRONT. THE SHOT OF
SOMEWHAT COOLER AIR WILL DROP TEMPERATURES TO NEAR 60 WITH DEW POINTS
DROPPING INTO THE UPPER 40S BY SUNDAY. HIGHS WILL STRUGGLE TO CLIMB
THROUGH THE UPPER 60S.

WINDS WILL QUICKLY RELAX SUNDAY NIGHT INTO MONDAY...THEN A
REINFORCING COLD FRONT WILL SWEEP THROUGH THE KEYS MONDAY EVENING.
THE REINFORCING COLD FRONT IS EXPECTED TO BE MOISTURE STARVED...AND
ONLY SLIGHT POPS WILL BE ADVERTISED. HOWEVER...THE WESTERLY WIND
SURGE WILL BE EQUALLY STRONG. WINDS WILL GRADUALLY TURN NORTHERLY
AND RELAX HEADING INTO MID WEEK. THE CONTINUED COOL TRAJECTORY WILL
KEEP TEMPERATURES BELOW NORMAL THROUGH MID WEEK.

THROUGH THE SECOND HALF OF THE WEEK...A HIGH CELL WILL SHIFT
EASTWARD INTO THE SOUTHEASTERN UNITED STATES...AND SPREAD OUT INTO
THE ATLANTIC. AS A RESULT...WINDS WILL GRADUALLY VEER NORTHEAST THEN
EAST. AS THE TRAJECTORY BECOMES MORE VEERED...TEMPERATURES AND
MOISTURE WILL ALSO GRADUALLY MODERATE...RETURNING TO NEAR NORMAL.
RAIN CHANCES WILL REMAIN SLIM TO NONE THROUGH THIS PERIOD.

&&

.MARINE...
A DEVELOPING LOW PRESSURE SYSTEM NORTH OF THE BAHAMAS WILL DRIVE A
COLD FRONT THROUGH THE KEYS TONIGHT. WINDS WILL STEADILY STRENGTHEN OUT
OF THE NORTHWEST TONIGHT. A SMALL CRAFT ADVISORY WILL BE IN EFFECT
FOR ALL KEYS WATERS TONIGHT...AS SUSTAINED WINDS NEAR 25 KNOTS ARE
EXPECTED OVER PRIORITIES OF KEYS WATERS. SEAS WILL CORRESPONDINGLY
BUILD...WITH THE HIGHEST SEAS OVER OUR WESTERN WATERS. WINDS AND SEAS
WILL SUBSIDE SUNDAY NIGHT AND MONDAY...THEN SURGE AGAIN LATE MONDAY
INTO TUESDAY AND ANOTHER COLD FRONT SWEEPS THROUGH THE KEYS.
THEREAFTER...WINDS WILL TREND DOWNWARDS AND SLOWLY CLOCK AROUND TO
EAST NORTHEAST BY THURSDAY AS A HIGH PRESSURE SYSTEM SPREADS EASTWARD
THROUGH THE SOUTHEASTERN UNITED STATS AND THE ADJACENT ATLANTIC.

&&

.AVIATION...
PERIODS OF MVFR/IFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THIS
EVENING THROUGH TONIGHT DUE TO A LARGE PERSISTENT AREA OF RAIN WITH
EMBEDDED SHOWERS. WINDS WILL INCREASE THIS EVENING AND
OVERNIGHT...BECOMING STRONG OUT OF THE NORTHWEST. THIS WILL PRODUCE
SIGNIFICANT CROSS WINDS AT THE ISLAND TERMINALS.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  60  67  56  67 / 90 20 -  -
MARATHON  59  67  54  67 / 90 20 -  -

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FOR ALL KEYS WATERS
     GMZ031>035-042>044-052>055-072>075.

&&

PUBLIC/MARINE.........11
AVIATION/NOWCASTS.....APA

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Feb 6, 5:42 AM EST, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
542 AM EST SAT FEB 6 2016

FLZ076>078-GMZ031>035-042>044-052>055-072>075-071100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
542 AM EST SAT FEB 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR TODAY.

A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL
WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL
WATERS SUNDAY AND SUNDAY NIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR MONDAY.

A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL
WATERS MONDAY NIGHT AND TUESDAY. A SMALL CRAFT ADVISORY WILL LIKELY
BE REQUIRED FOR THE COASTAL WATERS OF THE FLORIDA STRAITS TUESDAY
NIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR WEDNESDAY THROUGH
THURSDAY.

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF THE
FLORIDA STRAITS THURSDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE
REQUIRED FOR THE COASTAL WATERS OF THE GULF OF MEXICO AND ATLANTIC
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BS

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.